# SDR CA991112002

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 2060405325
- Condition: Cracked
- Location: Transmission
- Part time: 1,437 hours
- Component: Bell, 206040004101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVEN TEETH WERE FOUND CRACKED ON 1,500-HOUR INSPECTION.
